Some Slater type inequalities for convex functions of selfadjoint operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2011) Some Slater type inequalities for convex functions of selfadjoint operators in Hilbert spaces. Revista de la Unión Matemática Argentina, 52 (1). pp. 109-120. ISSN 0041-6932 (print) 1669-9637 (online)

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7638
Official URL http://inmabb.criba.edu.ar/revuma/revuma.php?p=toc...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID22863, selfadjoint operators, positive operators, Slater’s inequality, convex functions, functions of selfadjoint operators
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login